Results in Mathematics

, Volume 70, Issue 3–4, pp 337–347 | Cite as

Hypercyclic Toeplitz Operators

  • Anton Baranov
  • Andrei Lishanskii


We study hypercyclicity of the Toeplitz operators in the Hardy space \({H^{2}(\mathbb{D})}\) with symbols of the form \({p(\overline{z}) + \varphi(z)}\), where \({p}\) is a polynomial and \({\varphi \in H^{\infty}(\mathbb{D})}\). We find both necessary and sufficient conditions for hypercyclicity which almost coincide in the case when deg \({p =1}\).


Hypercyclic operator Toeplitz operator univalent function 

Mathematics Subject Classification

47A16 47B35 30H10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bayart F., Matheron E.: Dynamics of Linear Operators. Cambridge University Press, Cambridge (2009)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bourdon P.S.: Density of the polynomials in Bergman spaces. Pac. J. Math. 130(2), 215–221 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bourdon P.S., Shapiro J.H.: Hypercyclic operators that commute with the Bergman backward shift. Trans. Am. Math. Soc. 352, 5293–5316 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Caughran, J.G.: Polynomial approximation and spectral properties of composition operators on H 2. Indiana Univ. Math. J. 21(1), 81–84 (1971)Google Scholar
  5. 5.
    Duren P.L.: Theory of H p Spaces. Academic Press, New-York (1970)zbMATHGoogle Scholar
  6. 6.
    Godefroy G., Shapiro J.H.: Operators with dense, invariant cyclic vector manifolds. J. Funct. Anal. 98, 229–269 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Grosse-Erdmann, K.-G., Peris Manguillot, A.: Linear chaos. In: Universitext. Springer, London (2011)Google Scholar
  8. 8.
    Koosis P.: Introduction to H p. Cambridge University Press, Cambridge (1980)zbMATHGoogle Scholar
  9. 9.
    Sarason D.: Weak-star generators of H . Pac. J. Math. 17(3), 519–528 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Shkarin, S.: Orbits of coanalytic Toeplitz operators and weak hypercyclicity. arXiv:1210.3191

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Department of Mathematics and MechanicsSt. Petersburg State UniversitySt. PetersburgRussia
  2. 2.National Research University Higher School of EconomicsSt. PetersburgRussia
  3. 3.Chebyshev LaboratorySt. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations